Hello.. I really am embarssed about this problem that I've been having for more than 5 years. 5 years ago I noticed a pigmentation change on my penis. I didn't think twice about this since I never was sexually active so I knew it wasn't an std. But since then it's been growing in size. I'm worried about this now since I just got a girlfriend and we are trying to be sexually active. Is there any idea on what is happening to me? I included a picture. Thank you for taking time to help me...
It looks like simple hyperpigmentation penis which is not associated with any disease. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin.
Until and unless there is any itching or discharge associated with it, there is nothing to worry. Treatment involves hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. Please discuss these options with your dermatologist before using them.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.